MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR; OXIMETER
Model Number 4050
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: device evaluation is anticipated.When the device is evaluated or new information is obtained, a follow-up report will be submitted.Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description
The customer reported the sensor "spo2 measurement stable at 93% in copd patient, and concomitant measurement sao2 at 84.4% (differential >8%)." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned sensor and concomitant cable were evaluated.The sensor and cable passed visual inspection and continuity testing.Spo2 and pulse rate measurements were obtained when functionally tested with a lab drager infinity m540 monitor.No product performance issues related to spo2 measurements were identified.The sensor and cable were determined to be functioning as designed.Health effect impact code: no adverse event, no patient impact.
 
Event or Problem Description

Brand Name
RD SET DCI SPO2 ADULT REUSABLE FINGER CLIP SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
9492977167
MDR Report Key24601474
Report Number3019388613-2026-00092
Device Sequence Number8384392
Product Code DQA
UDI-Device Identifier00843997009843
UDI-Public(01)00843997009843(11)251007(10)25KDC
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4050
Device Lot Number25KDC
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/13/2026
05/27/2026
Initial Report FDA Received Date03/14/2026
Supplement Report FDA Received Date05/05/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MD20-12 CABLE (LOT 25HNU)
Patient SexFemale